Aa
A
A
Close
Avatar universal
Tingling in feet and lower legs
I have had tingling in my feet and lower legs. Occasionally in my hands and lower arms. It is now almost daily. I have HBP and take norvasc and enalapril. It us under control.  I have been hospitalized for a low pottasium level several times. I take an OTC pot. supplement and eat bananas. I am 48 years old and have been having night sweats, which does not seem to have any relationship with the tingling. What could this be?
Thank you for your help.
Erin
Cancel
3 Answers
Page 1 of 1
Avatar universal
i think u should  ask a neurologist about that, this tingling might be messages from the brain .. a neurologist will do the right diagnostic
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I would recommend getting your potassium rechecked, along with your sodium, magnesium, calcium, glucose, etc., a thyroid panel and a female hormone panel.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Look into the signs and symptoms of neuropathy, what you are describing sounds very similar. Good luck!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Do You Have Vascular Disease? Help Us With a User Study - $50 Gift Card!
Start by taking this 2-minute survey that will help us help people with vascular conditions like PAD.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 gift card for their time.
Recent Activity
4548024 tn?1474842725
Blank
renae176 19 eggs retrieved Update to... Comment
2 hrs ago
12940884 tn?1487031395
Blank
Belle313 commented on photo
4 hrs ago
363281 tn?1353103243
Blank
SassyLassie commented on I had no idea there w...
7 hrs ago
General Health Community Resources